# SDR JJBA20160816015

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 36,733 hours, 49,361 cycles
- Engine: Pwa PW123
- Engine time: 34,028 hours, 44,496 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, Y
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED NR 1 ENGINE LOST OIL PRESSURE THEN THE ENGINE SHUTDOWN.  R & R THE NR 1 ENGINE.
